# SDR 2013FA0000247

- Difficulty date: April 25, 2013
- Submitted: April 25, 2013
- Operation: General aviation
- Aircraft: N396JA
- Make and model: Diamon DA20-C1
- Aircraft serial: C0211
- Aircraft time: 3,286 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Nut
- Part number: MS21044N7
- Condition: Missing
- Location: Nose Gear Fork
- Part time: 600 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST NUT (NYLON SELF LOCKING TYPE NUT) CAUSING MIGRATION OF AXIL BOLT, AND SUBSEQUENTLY CAUSING DAMAGE TO NOSE GEAR FORK ASSY.   REPLACED BOLT.
